# SDR DXTA200702497

- Difficulty date: September 25, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 2,616 hours, 2,038 cycles
- Engine: Pwc PW545B
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: S23494
- Condition: Corroded
- Location: Speed Brakes
- Part time: 2,616 hours, 2,038 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NO TAKEOFF ANNUNCIATOR AND AURAL WARNING TRIGGERED UPON APPLICATION OF TAKEOFF POWER.  ABORTED TAKEOFF.  REPLACED SPEED BRAKE CONNECTOR IAW  MM 20-10-04. SPEED BRAKES OP'S OK IAW MM 27-61-00.
